0 Members and 1 Guest are viewing this topic.
Maybe its a matter of more medicine or time, who knows.
Maybe the norepinephrine part of pristiq and remeron is bothering me, but then again Lexapro didn't do everything I had hoped for either this time around.
Plus no palp has killed me yet,
Sometimes I wish my whole block was full of people like me (who knows, maybe there are a few) and we could just keep each other company when we are freaking out, but the world is not like that.
If I were to switch I could always try Lexapro again, hoping that my time off it might have allowed my body to become sensitive to it again in a good way, or Zoloft, which I haven't taken in years but which worked twice, though it was rougher the second time around (then again I was cross tapering with serzone which failed after several nice years)
when you described what you went thru with the lung thing, I had to say to myself, damn, you're brave, makes my HA look so silly, but then again I guess HA is really silly, except for those of us who feel the pain of it
I would have to drive home and if it made me sleepy would not be good. I have had it for 3 wks never taken yet.
I told her I haven't heard stellar things about vybryd,
I am not as afraid of brain zaps as some, I find them more annoying than scary
I did have a few distinct "pauses" that I think were pvcs when the morning I woke up with the monitor, not so much in terms of dizzy/fluttery ones which are far rarer and not something I usually experience.
Not sure if enough norepinephrine is hit by the doses I take
I also made myself a bit nuts reading all the stuff I could find on how to wean off pristiq if needed and that seems to be a hot mess of a situation,